Fixed point theory
151. Some fixed point results for contractive type mappings in b-metric spaces

I. Eroğlu

Volume 07, Issue 03 , Summer 2018, , Pages 219-231

Abstract
  In this work, we prove some fixed point theorems by using $wt$-distance on b-metric spaces. Our results generalize some fixed point theorems in the literature. Moreover, we introduce $wt_0$-distance and by using the concept of $wt_0$-distance, we obtain some coupled fixed point results in complete b-metric ...  Read More

Fuzzy
152. Interval valued fuzzy weak bi-ideals of $\Gamma$-near-rings

V. Chinnadurai; K. Arulmozhi; S. Kadalarasi

Volume 06, Issue 03 , Summer 2017, , Pages 223-236

Abstract
  In this paper, we introduce the concept of interval valued fuzzy weak bi-ideals of $\Gamma$-near-rings, which is a generalized concept of fuzzy weak bi-ideals of $\Gamma$- near-rings. We also characterize some properties and examples of interval valued fuzzy weak bi-ideals of $\Gamma$-near-rings.  Read More

Approximations and expansions
153. Approximate solution of fourth order differential equation in Neumann problem

J. Rashidinia; D. Kalvand; L. Tepoyan

Volume 02, Issue 04 , Autumn 2013, , Pages 243-254

Abstract
  Generalized solution on Neumann problem of the fourth order ordinary differential equation in space $W^2_\alpha(0,b)$ has been discussed, we obtain the condition on B.V.P when the solution is in classical form. Formulation of Quintic Spline Function has been derived and the consistency ...  Read More

Linear and multilinear algebra; matrix theory
154. Non-additive Lie centralizer of infinite strictly upper triangular matrices

D. A. Aiat ‎Hadj

Volume 08, Issue 04 , Autumn 2019, , Pages 251-255

Abstract
  ‎Let $\mathcal{F}$ be an field of zero characteristic and $N_{\infty‎}(‎\mathcal{F})$ be the algebra of infinite strictly upper triangular‎ ‎matrices with entries in $\mathcal{F}$‎, ‎and $f:N_{\infty}(\mathcal{F}‎)\rightarrow N_{\infty}(\mathcal{F})$ be a non-additive ...  Read More

General topology
155. $\gamma_{_\mu}$-Lindel\"{o}f generalized topological spaces

B. Roy; T. Noiri

Volume 08, Issue 04 , Autumn 2019, , Pages 257-263

Abstract
  ‎In this paper we have introduced new types of sets termed as $\omega_{_{\gamma_{_\mu}}}$-open sets with the help of an operation and a generalized topology‎. ‎We have also defined a notion of $\gamma_{_\mu}$-Lindel\"{o}f spaces and discussed some of its basic properties‎.    Read More

General topology
156. Preorder Relators and Generalized Topologies

H. Arianpoor

Volume 05, Issue 04 , Autumn 2016, , Pages 271-277

Abstract
  In this paper we investigate generalized topologies generated by a subbase of preorder relators and consider its application in the concept of the complement. We introduce the notion of principal generalized topologies obtained from the new type of open sets and study some of their important ...  Read More

Functional analysis
157. On a new type of stability of a radical cubic functional equation related to Jensen mapping

S. A. A. AL-Ali; Y. Elkettani

Volume 07, Issue 04 , Autumn 2018, , Pages 281-292

Abstract
  ‎The aim of this paper is to introduce and solve the‎ radical cubic functional equation‎ ‎$‎‎f\left(\sqrt[3]{x^{3}+y^{3}}\right)+f\left(\sqrt[3]{x^{3}-y^{3}}\right)=2f(x)‎$.‎ ‎We also investigate some stability and hyperstability results for‎ ‎the ...  Read More

Fixed point theory
158. Coincidence points and common fixed points for hybrid pair of mappings in b-metric spaces endowed with a graph

S. K. Mohanta; S. Patra

Volume 06, Issue 04 , Autumn 2017, , Pages 301-321

Abstract
  In this paper, we introduce the notion of strictly (α,ψ,ξ)-G-contractive mappings in b-metric spaces endowed with a graph G. We establish a sufficient condition for existence and uniqueness of points of coincidence and common fixed points for such mappings. Our results extend and unify many ...  Read More

159. New fixed and periodic point results on cone metric spaces

Gh. Soleimani Rad

Volume 01, Issue 01 , Winter 2012, , Pages 33-40

Abstract
  In this paper, several fi xed point theorems for T-contraction of two maps on cone metric spaces under normality condition are proved. Obtained results extend and generalize well-known comparable results in the literature.  Read More

Difference and functional equations
160. Cubic spline Numerov type approach for solution of Helmholtz equation

J. Rashidinia; H. S. Shekarabi; M. Aghamohamadi

Volume 03, Issue 01 , Winter 2014, , Pages 47-54

Abstract
  We have developed a three level implicit method for solution of the Helmholtz equation. Using the cubic spline in space and finite difference in time directions. The approach has been modi ed to drive Numerov type nite difference method. The method yield the tri-diagonal linear system of ...  Read More

Functional analysis
161. On duality of modular G-Riesz bases and G-Riesz bases in Hilbert C*-modules

M. Rashidi-Kouchi

Volume 04, Issue 01 , Winter 2015, , Pages 53-63

Abstract
  In this paper, we investigate duality of modular g-Riesz bases and g-Riesz bases in Hilbert C*-modules. First we give some characterization of g-Riesz bases in Hilbert C*-modules, by using properties of operator theory. Next, we characterize the duals of a given g-Riesz basis in Hilbert C*-module. ...  Read More

Group theory and generalizations
162. Probability of having $n^{th}$-roots and n-centrality of two classes of groups

M. Hashemi; M. Polkouei

Volume 05, Issue 01 , Winter 2016, , Pages 55-62

Abstract
  In this paper, we consider the finitely 2-generated groups $K(s,l)$ and $G_m$ as follows:$$K(s,l)=\langle a,b|ab^s=b^la, ba^s=a^lb\rangle,\\G_m=\langle a,b|a^m=b^m=1, {[a,b]}^a=[a,b], {[a,b]}^b=[a,b]\rangle$$ and find the explicit formulas for the probability of having nth-roots for them. Also, ...  Read More

163. Computation of the q-th roots of circulant matrices

M. Amirfakhrian; P. Mohammadi Khanghah

Volume 02, Issue 01 , Winter 2013, , Pages 59-65

Abstract
  In this paper, we investigate the reduced form of circulant matrices and we show that the problem of computing the q-th roots of a nonsingular circulant matrix A can be reduced to that of computing the q-th roots of two half size matrices B - C and B + C.  Read More

Functional analysis
164. $\ast$-K-g-Frames in Hilbert $\mathcal{A}$-modules

M. Rossafi; S. Kabbaj

Volume 07, Issue 01 , Winter 2018, , Pages 63-71

Abstract
  In this paper, we introduce the concepts of $\ast$-K-g-Frames in Hilbert $\mathcal{A}$-modules and we establish some results.  Read More

Linear and multilinear algebra; matrix theory
165. On $\beta-$topological vector spaces

S. Sharma; M. Ram

Volume 08, Issue 01 , Winter 2019, , Pages 63-70

Abstract
  We introduce and study a new class of spaces, namely $\beta-$topological vector spaces via $\beta-$open sets. The relationships among these spaces with some existing spaces are investigated. In addition, some important and useful characterizations of $\beta-$topological vector spaces are provided.    Read More

Linear and multilinear algebra; matrix theory
166. Computational aspect to the nearest southeast submatrix that makes multiple a prescribed eigenvalue

A. Nazari; A. Nezami

Volume 06, Issue 01 , Winter 2017, , Pages 67-72

Abstract
  Given four complex matrices $A$‎, ‎$B$‎, ‎$C$ and $D$ where $A\in\mathbb{C}^{n\times n}$‎ ‎and $D\in\mathbb{C}^{m\times m}$ and let the matrix $\left(\begin{array}{cc}‎ A & B \‎ C & D‎ \end{array} \right)$ be a normal matrix and‎ assume ...  Read More

Several complex variables and analytic spaces
167. Multi-valued fixed point theorems in complex valued $b$-metric spaces

F. Ahmad; M. ‎Shehu Shagari; A. Azam

Volume 09, Issue 01 , Winter 2020, , Pages 75-94

Abstract
  ‎The aim of this paper is to establish and prove some results on common fixed point‎ for a pair of multi-valued mappings in complex valued $b$-metric spaces‎. ‎Our‎ ‎results generalize and extend a few results in the literature‎.    Read More

Fuzzy system
168. A new approach to solve fuzzy system of linear equations by Homotopy perturbation method

M. Paripour; J. Saeidian; A. Sadeghi

Volume 02, Issue 02 , Spring 2013, , Pages 105-115

Abstract
  In this paper, we present an efficient numerical algorithm for solving fuzzy systems of linear equations based on homotopy perturbation method. The method is discussed in detail and illustrated by solving some numerical examples.  Read More

169. Module-Amenability on Module Extension Banach Algebras

D. Ebrahimi bagha

Volume 01, Issue 02 , Spring 2012, , Pages 111-114

Abstract
  Let $A$ be a Banach algebra and $E$ be a Banach $A$-bimodule then $S = A \oplus E$, the $l^1$-direct sum of $A$ and $E$ becomes a module extension Banach algebra when equipped with the algebras product $(a,x).(a^\prime,x^\prime)= (aa^\prime, a.x^\prime+ x.a^\prime)$. In this paper, we investigate ...  Read More

Calculus of variations and optimal control; optimization
170. A generalized cost Malmquist index to compare the productivities of units with negative data in DEA

G. Tohidi; S. Razavyan; S. Tohidnia

Volume 03, Issue 02 , Spring 2014, , Pages 115-120

Abstract
  In some data envelopment analysis (DEA) applications, some inputs of DMUs have negative values with positive cost. This paper generalizes the global cost Malmquist productivity index to compare the productivity of di erent DMUs with negative inputs in any two periods of times under variable ...  Read More

Integral equations
171. Random fixed point theorems with an application to a random nonlinear integral equation

R. A. Rashwan; H. A. Hammad

Volume 05, Issue 02 , Spring 2016, , Pages 119-133

Abstract
  In this paper, stochastic generalizations of some fixed point for operators satisfying random contractively generalized hybrid and some other contractive condition have been proved. We discuss also the existence of a solution to a nonlinear random integral equation in Banah spaces.  Read More

Linear and multilinear algebra; matrix theory
172. On the duality of quadratic minimization problems using pseudo inverses

D. Pappas; G. Domazakis

Volume 08, Issue 02 , Spring 2019, , Pages 133-143

Abstract
  ‎In this paper we consider the minimization of a positive semidefinite quadratic form‎, ‎having a singular corresponding matrix $H$‎. ‎We state the dual formulation of the original problem and treat both problems only using the vectors $x \in \mathcal{N}(H)^\perp$ instead of the classical ...  Read More

Abstract harmonic analysis
173. ‎Some‎ relations between ‎$‎L^p‎$‎-spaces on locally compact group ‎$‎G‎$ ‎and‎ double coset $K\setminus G/H‎$

R. A. Kamyabi Gol; F. Fahimian; F. Esmaeelzadeh

Volume 09, Issue 02 , Spring 2020, , Pages 149-163

Abstract
  Let $H$ and $K$ be compact subgroups of locally compact group $G$. By considering the double coset space $K\setminus G/H$, which equipped with an $N$-strongly quasi invariant measure $\mu$, for $1\leq p\leq +\infty$, we make a norm decreasing linear map from $L^p(G)$ onto $L^p(K\setminus G/H,\mu)$ and ...  Read More

General topology
174. s-Topological vector spaces

M. Khan; S. Azam; S. Bosan

Volume 04, Issue 02 , Spring 2015, , Pages 153-158

Abstract
  In this paper, we have de ned and studied a generalized form of topological vector spaces called s-topological vector spaces. s-topological vector spaces are de ned by using semi-open sets and semi-continuity in the sense of Levine. Along with other results, it is proved that every s-topological ...  Read More

Difference and functional equations
175. Initial value problems for second order hybrid fuzzy differential equations

M. Otadi

Volume 06, Issue 02 , Spring 2017, , Pages 163-170

Abstract
  Usage of fuzzy differential equations (FDEs) is a natural way to model dynamical systems under possibilistic uncertainty. We consider second order hybrid fuzzy differentia  Read More